# SDR ASOA200801725

- Difficulty date: December 22, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 12,742 hours, 11,154 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM AFT LWR ANGLE IS VISIBLY CRACKED IN TWO PLACES APPROX LENGTH ARE 1 1/2" 3/4" ANGLE PN IS 601R-35050-109.
